advertisement
Question
Posted by: Rene | 2010-06-26

Fune Ginger over dosage

Hi There

My dad has taken fine ginger for his cold. But it looks like he had an overdosage of it. It has affected his vision. What remedies are there for overdosaged???

Please help.

Thank you.

Rene

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Rene

Seek emergency medical attention is generally advised. Symptoms of a ginger overdose may include sleepiness, confusion, dizziness, and irregular heartbeats.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-06-28

Hi Rene

Seek emergency medical attention is generally advised. Symptoms of a ginger overdose may include sleepiness, confusion, dizziness, and irregular heartbeats.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement